Communications in Mathematical Physics

Correlation-function identities and inequalities for Ising models with pair interactions

R. J. Boel and P. W. Kasteleyn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 61, Number 3 (1978), 191-208.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904250

Mathematical Reviews number (MathSciNet)
MR0506354

Subjects
Primary: 82A99
Secondary: 00A89

Citation

Boel, R. J.; Kasteleyn, P. W. Correlation-function identities and inequalities for Ising models with pair interactions. Comm. Math. Phys. 61 (1978), no. 3, 191--208. https://projecteuclid.org/euclid.cmp/1103904250


Export citation